Healthwise
To print: Use your web browser's print feature. Close this window after printing.

Dehydration Caused by a Medicine

Table of Contents


Topic Overview

Many prescription and nonprescription medicines can cause dehydration. A few examples are:

If you think that your dehydration is caused by a medicine:


Credits for Dehydration Caused by a Medicine

Current as of: February 26, 2020

Author: Healthwise Staff
Medical Review:
William H. Blahd Jr. MD, FACEP - Emergency Medicine
Adam Husney MD - Family Medicine
Kathleen Romito MD - Family Medicine


Note: The "printer friendly" document will not contain all the information available in the online document. Some information (e.g. cross-references to other topics, definitions or medical illustrations) is only available in the online version.

© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information.